# SDR YENA2024041600599

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 86-87 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: STR27R FR86/87 CF III; REF TOMX W/O N249JB/2525/E190/BRIDGE NR00110: DEEMED OUT OF LIMITS IAW SRM 53-23-03/AD51. R & R STR27R +CTLIII IAW SRM 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.(CONSIDERED A MAJOR REPAIR)
